# SDR DALA2015091005535

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON BUSHINGS OF T/E RT WING UPPER SKIN FROM AFT BOLTS HEATER BLANKET.   REPAIR WAS ACCOMPLISHED IAW ER/A 537750-14, AD REV. A AND ETI-88-15-291, REV. 2.
